# SDR DXTA2024031411188

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 2,002 hours, 1,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Part number: NOTREPORTED
- Condition: Out Of Limits
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR DOES NOT FREEFALL OPEN WITHOUT A PUSH WHEN RELEASED WITH HANDLE (INTERMITTENT).  OPERATED DOOR MULTIPLE TIMES & NOTED DOOR HANG AT TOP WHEN OPENED. INSPECTED DOOR & FOUND SEAL TO BE DIRTY. CLEANED SEAL & PERFORMED OPS CHECK. NOTED DOOR TO STILL HANG AT TOP.   SUSPECT DOOR TO REQUIRE MORE CLEANING. WORK DONE IAW AMM 52-10-00.  INSPECTED GAS STRUTS FOR PROPER RIGGING, FOUND GOOD. ACCESSED TO LIFT MOTOR & FOUND GOOD. NOTICED TELESCOPING ROD TO CHATTER & STICK, CLEANED ROD.  DOOR SUGHTLY HANGS AFTER OPENING ABOUT 5 INCHES.   INSPECTED RUB BLOCKS & FOUND OUT OF LIMITS, ADJUSTED RUB BLOCKS IAW MM 52-1-45, OPS DOOR FROM INSIDE & OUT,  NO DEFECTS. OPS CHECKED GOOD.
